Simon K. Donaldson의 정보
수상나이 27
출생년도 1957
사망년도
출생지 Cambridge(England)
현재소속 Oxford University
연구실적 [자세히 보기]
관련출판물 1.M Atiyah, On the work of Simon Donaldson, Proceedings of the International Congress of Mathematicians, Berkeley, 1986 1 (Providence, RI, 1987), 3-6.

2.S Donaldson, Remarks on gauge theory, complex geometry and 4-manifold topology, in M Atiyah and D Iagolnitzer (eds.), Fields Medallistists Lectures (Singapore, 1997), 384-403.

3.M Furuta, The contributions of Simon Kirwan Donaldson (Japanese), Sugaku 39 (1) (1987), 16-25.

4.J Mi, The work of mathematicians awarded the Fields Medal in 1983 and 1986 (Chinese), J. Northwest Univ. 19 (1) (1989), 103-104.

5.R Stern, and G Tian, Donaldson and Yau receive Crafoord prize, Notices Amer. Math. Soc. 41 (7) (1994), 794-796.

시상내역 Received medal primarily for his work on topology of four-manifolds, especially for showing that there is a differential structure on euclidian four-space which is different from the usual structure.
Other Award Junior Whitehead Prize(1985), Sir William Hopkins Prize(1991), Royal Medal(1992), Crafoord Prize(1994)
연구단행본 [1] Donaldson, S. K. The Seiberg-Witten equations and almost-Hermitian geometry. Global differential geometry: the mathematical legacy of Alfred Gray (Bilbao, 2000), 32--38, Contemp. Math., 288, Amer. Math. Soc., Providence, RI, 2001. 57R57 (53C15)
[2] Donaldson, S. K. Symmetric spaces, Kähler geometry and Hamiltonian dynamics. Northern California Symplectic Geometry Seminar, 13--33, Amer. Math. Soc. Transl. Ser. 2, 196, Amer. Math. Soc., Providence, RI, 1999. 58B25 (32Q20 32W20 53C55 53D20 58E11)
[3] Donaldson, S. K. Polynomials, vanishing cycles and Floer homology. Mathematics: frontiers and perspectives, 55--64, Amer. Math. Soc., Providence, RI, 2000. 57R17 (53D12 53D40 57R57 57R58)
[4] Donaldson, S. K. Topological field theories and formulae of Casson and Meng-Taubes. Proceedings of the Kirbyfest (Berkeley, CA, 1998), 87--102 (electronic), Geom. Topol. Monogr., 2, Geom. Topol., Coventry, 1999. 57R56 (14H60 57Q10 57R57)
[5] Donaldson, S. K. One hundred years of manifold topology. History of topology, 435--447, North-Holland, Amsterdam, 1999. 57-03 (01A60 57N15 57P10 57R17)
[6] Donaldson, S. K.; Thomas, R. P. Gauge theory in higher dimensions. The geometric universe (Oxford, 1996), 31--47, Oxford Univ. Press, Oxford, 1998. 57R57 (14J32 32J18 53C07 57R58 58D27)
[7] Donaldson, S. K. Remarks on gauge theory, complex geometry and $4$-manifold topology. Fields Medallists' lectures, 384--403, World Sci. Ser. 20th Century Math., 5, World Sci. Publishing, River Edge, NJ, 1997. 57R57 (57N13 58D27 58G05)
[8] Donaldson, S. K. Lefschetz fibrations in symplectic geometry. Proceedings of the International Congress of Mathematicians, Vol. II (Berlin, 1998). Doc. Math. 1998, Extra Vol. II, 309--314 (electronic). 57R15 (57R57)
[9] Donaldson, S. On the existence of symplectic submanifolds. Notes by C. B. Thomas. Publ. Newton Inst., 8, Contact and symplectic geometry (Cambridge, 1994), 307--310, Cambridge Univ. Press, Cambridge, 1996. 57R95 (58F05)
[10] Braam, P. J.; Donaldson, S. K. Fukaya-Floer homology and gluing formulae for polynomial invariants. The Floer memorial volume, 257--281, Progr. Math., 133, Birkhäuser, Basel, 1995. 57R57 (58D27 58D29)
[11] Braam, P. J.; Donaldson, S. K. Floer's work on instanton homology, knots and surgery. The Floer memorial volume, 195--256, Progr. Math., 133, Birkhäuser, Basel, 1995. 57R57 (57M25 57N10)
[12] Donaldson, S. K. Gauge theory and four-manifold topology. First European Congress of Mathematics, Vol. I (Paris, 1992), 121--151, Progr. Math., 119, Birkhäuser, Basel, 1994. 57R55 (14J10 57R15 57R57)
[13] Donaldson, S. K. Floer homology and algebraic geometry. Vector bundles in algebraic geometry (Durham, 1993), 119--138, London Math. Soc. Lecture Note Ser., 208, Cambridge Univ. Press, Cambridge, 1995. 57R57 (14D20 14H60 14J60)
[14] Donaldson, S. K. Complex cobordism, Ashtekar's equations and diffeomorphisms. Symplectic geometry, 45--55, London Math. Soc. Lecture Note Ser., 192, Cambridge Univ. Press, Cambridge, 1993. 57R77 (57R50 58D05 58F05 83C05)
[15] Donaldson, S. K. Gluing techniques in the cohomology of moduli spaces. Topological methods in modern mathematics (Stony Brook, NY, 1991), 137--170, Publish or Perish, Houston, TX, 1993. 57R57 (14D20 57R65 58D27)
[16] Donaldson, S. K. Yang-Mills invariants of four-manifolds. Geometry of low-dimensional manifolds, 1 (Durham, 1989), 5--40, London Math. Soc. Lecture Note Ser., 150, Cambridge Univ. Press, Cambridge, 1990. 57R57 (32J15 57-02 57N13 57R55 58B15 58D27)
[17] Atiyah, M. F. Representations of braid groups. Notes by S. K. Donaldson. London Math. Soc. Lecture Note Ser., 151, Geometry of low-dimensional manifolds, 2 (Durham, 1989), 115--122, Cambridge Univ. Press, Cambridge, 1990. 57M07 (20F36 57M25)
[18] Geometry of low-dimensional manifolds. 2. Symplectic manifolds and Jones-Witten theory. Proceedings of the symposium held in Durham, July 1989. Edited by S. K. Donaldson and C. B. Thomas. London Mathematical Society Lecture Note Series, 151. Cambridge University Press, Cambridge, 1990. xiv+242 pp. ISBN: 0-521-40001-5 57-06
[19] Geometry of low-dimensional manifolds. 1. Gauge theory and algebraic surfaces. Proceedings of the symposium held in Durham, July 1989. Edited by S. K. Donaldson and C. B. Thomas. London Mathematical Society Lecture Note Series, 150. Cambridge University Press, Cambridge, 1990. xiv+259 pp. ISBN: 0-521-39978-5 57-06
[20] Donaldson, S. K. Instantons in Yang-Mills theory. The interface of mathematics and particle physics (Oxford, 1988), 59--75, Inst. Math. Appl. Conf. Ser. New Ser., 24, Oxford Univ. Press, New York, 1990. 57R57 (14D20 14J60 58D27 58E15)
[21] Donaldson, S. K.; Kronheimer, P. B. The geometry of four-manifolds. Oxford Mathematical Monographs. Oxford Science Publications. The Clarendon Press, Oxford University Press, New York, 1990. x+440 pp. ISBN: 0-19-853553-8 57R57 (57N13 57R55 58D27 58G05)
[22] Donaldson, Simon K. Geometry of four-manifolds. A plenary address presented at the International Congress of Mathematicians held in Berkeley, California, August 1986. Introduced by I. M. James. ICM Series. American Mathematical Society, Providence, RI, 1988. 1 videocassette (NTSC; 1/2 inch; VHS) (60 min.); sd., col. 57R57 (32J15 57N13)
[23] ICM addresses on the work of the 1986 Fields medalists and Nevanlinna Prize winner. Plenary addresses presented at the International Congress of Mathematicians held in Berkeley, California, August 1986. ICM Series. American Mathematical Society, Providence, RI, 1988. 1 videocassette (NTSC; 1/2 inch; VHS) (60 min.); sd., col. 01A70 (00A05)
[24] Donaldson, S. K. Compactification and completion of Yang-Mills moduli spaces. Differential geometry (Peñíscola, 1988), 145--160, Lecture Notes in Math., 1410, Springer, Berlin, 1989. 58D15 (53C05 58B20 58E15)
[25] Donaldson, Simon K. The geometry of $4$-manifolds. Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Berkeley, Calif., 1986), 43--54, Amer. Math. Soc., Providence, RI, 1987. 57-02 (32J15 57N13 57R55)
[26] Donaldson, S. K. Vector bundles on the flag manifold and the Ward correspondence. Geometry today (Rome, 1984), 109--119, Progr. Math., 60, Birkhäuser Boston, Boston, MA, 1985. 32L25 (14F05 81E13)
[27] Donaldson, S. K. Gauge theory and smooth structures on $4$-manifolds. Geometry and topology (Athens, Ga., 1985), 89--98, Lecture Notes in Pure and Appl. Math., 105, Dekker, New York, 1987. 57R55 (32C10 32J15 53C05 57N13 58D99)
[28] Donaldson, S. K. The Yang-Mills equations on Euclidean space. Perspectives in mathematics, 93--109, Birkhäuser, Basel, 1984. 58G30 (53C80 81E13)
[29] Donaldson, S. K. $4$-manifolds with indefinite intersection form. Workshop Bonn 1984 (Bonn, 1984), 309--320, Lecture Notes in Math., 1111, Springer, Berlin, 1985. 57R99 (14F05 32C10 53C05 57-02 57N13 58G10)
[30] Donaldson, S. K. Gauge theory and topology. Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Warsaw, 1983), 641--645, PWN, Warsaw, 1984. 58A14 (53C05 57N13 57R19)
[31] Donaldson, S. K. Smooth $4$-manifolds with definite intersection form. Four-manifold theory (Durham, N.H., 1982), 201--209, Contemp. Math., 35, Amer. Math. Soc., Providence, RI, 1984. 57R19 (57N13 57R55 58E35)
[32] Atiyah, Michael F. The work of Simon Donaldson [MR 89d:01055]. Fields Medallists' lectures, 377--380, World Sci. Ser. 20th Century Math., 5, World Sci. Publishing, River Edge, NJ, 1997. 01A70 (57-03)
연구논문
  • Donaldson, S. K.   Lefschetz pencils on symplectic manifolds   J. Differential Geom.   53   2   (1999)   205-236   53D35, 57Rxx
  • Donaldson, Simon   Geometry in Oxford c. 1980--85. Sir Michael Atiyah: a great mathematician of the twentieth century   Asian J. Math.   3   1   (1999)   xliii-xlvii   01A70, 01A60, 57-02, 58-02
  • Donaldson, S. K.   Moment maps and diffeomorphisms. Sir Michael Atiyah: a great mathematician of the twentieth century   Asian J. Math.   3   1   (1999)   1-15   53D20, 32Q25, 37K65, 53C26, 53C38, 53D12, 53D35
  • Donaldson, S. K.   Symplectic submanifolds and almost-complex geometry   J. Differential Geom.   44   4   (1996)   666-705   53C15, 53C40, 53C65, 57R15, 58F05
  • Donaldson, S. K.   The Seiberg-Witten equations and $4$-manifold topology   Bull. Amer. Math. Soc. (N.S.)   33   1   (1996)   45-70   57R57, 57R15, 57R55, 58D27
  • Donaldson, S. K.   On the work of Andreas Floer   Jahresber. Deutsch. Math.-Verein.   95   3   (1993)   103-120   01A70, 55N35, 57R57, 58E05
  • Donaldson, S. K.   The approximation of instantons   Geom. Funct. Anal.   3   2   (1993)   179-200   58E15, 53C07, 57R57
  • Donaldson, S. K.   Boundary value problems for Yang-Mills fields   J. Geom. Phys.   8   1-4   (1992)   89-122   53C07, 22E67, 32L07, 58E15, 58E20
  • Donaldson, S. K.   Polynomial invariants for smooth four-manifolds   Topology   29   3   (1990)   257-315   57R57, 57N13, 57R55, 58D27
  • Donaldson, S. K.;Sullivan, D. P.   Quasiconformal $4$-manifolds   Acta Math.   163   3-4   (1989)   181-252   57N13, 53C20, 58D29
  • Donaldson, Simon K.   Complex curves and surgery   Inst. Hautes ?tudes Sci. Publ. Math.     68   (1988)   91-97   57R65, 14H99, 32C10
  • Donaldson, S.;Friedman, R.   Connected sums of self-dual manifolds and deformations of singular spaces   Nonlinearity   2   2   (1989)   197-239   32G99, 32L25, 53C25, 57R10, 58F18
  • Donaldson, S. K.   Irrationality and the $h$-cobordism conjecture   J. Differential Geom.   26   1   (1987)   141-168   57R80, 32C10, 32G13, 32J15, 57N13, 58E15, 58G30
  • Donaldson, S. K.   The orientation of Yang-Mills moduli spaces and $4$-manifold topology.   J. Differential Geom.   26   3   (1987)   397-428   57R19, 32C10, 32G13, 57N13, 57R55, 58E15
  • Donaldson, S. K.   Twisted harmonic maps and the self-duality equations   Proc. London Math. Soc. (3)   55   1   (1987)   127-131   58E20, 32L15, 53C05
  • Donaldson, S. K.   Connections, cohomology and the intersection forms of $4$-manifolds   J. Differential Geom.   24   3   (1986)   275-341   57R55, 32C10, 32G05, 32J15, 53C05, 58G10
  • Donaldson, S. K.   Infinite determinants, stable bundles and curvature   Duke Math. J.   54   1   (1987)   231-247   32L15, 53C25, 58E15
  • Donaldson, S. K.   Instantons and geometric invariant theory   Comm. Math. Phys.   93   4   (1984)   453-460   32L05, 14L25, 32G13, 53C05, 53C80, 81E13
  • Donaldson, Simon K.   The differential topology of complex surfaces   C. R. Acad. Sci. Paris S?r. I Math.   301   6   (1985)   317-320   32J25, 32J15, 57R20
  • Donaldson, S. K.   Anti self-dual Yang-Mills connections over complex algebraic surfaces and stable vector bundles   Proc. London Math. Soc. (3)   50   1   (1985)   1-26   58E15, 14F99, 53C05, 57R99
  • Donaldson, S. K.   Nahm's equations and the classification of monopoles   Comm. Math. Phys.   96   3   (1984)   387-407   58E99, 32G13, 57R99, 81E13
  • Donaldson, S. K.   An application of gauge theory to four-dimensional topology   J. Differential Geom.   18   2   (1993)   279-315   57N13, 53C05, 57R10, 57R55, 58E15
  • Donaldson, S. K.   A new proof of a theorem of Narasimhan and Seshadri   J. Differential Geom.   18   2   (1993)   269-277   32L05, 14F05, 53C05
  • Donaldson, S. K.   Self-dual connections and the topology of smooth $4$-manifolds   Bull. Amer. Math. Soc. (N.S.)   8   1   (1983)   81-83   57N13, 53C05, 57R99